# SDR WVER0619201491504

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,001 hours, 21,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67040502
- Condition: Corroded
- Location: Bs 280
- Part time: 26,001 hours, 21,386 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT LOWER BULKHEAD WEB AT BS 280 HAS CORROSION AROUND RIVETS.
